The BS of my MS

I was diagnosed with Multiple Sclerosis April 11, 2006. It was a fairly quick diagnosis and there are days/weeks I can mostly ignore it. For those days I can't, this blog documents my journey.

Wednesday, July 12, 2006

I tried taking just one extra strength tylenol with my medicine on Monday. Success. I didn't have a bad headache or anything. Woot!

I DO have these ugly red circles (injection site reactions) where I give my shots. They are usually gone by the time I get back around to that spot. But still, they aren't cute.

Oh well, things are going well. I go back to the eye doctor tomorrow to follow up with him from the issues I was having in February. I think I will be going back to my neurologist in August.

I have been uber tired lately. Not sure if it's related, or if I am just tired. But I took a three hour nap on Monday, and still wanted to sleep more. Ugh! I have too much to do to be this tired.

Well, even still, can't complain.

4 Comments:

  • At 12:21 AM, Blogger Jaime said…

    I am glad to hear you are adjusting to your meds okay. Is is really hot in your area? That may be making you more tired than usual....just a thought. Anyway, whatever it may be I hope you get to feeling more energized soon! Good luck at the doctors. :)

     
  • At 6:01 AM, Blogger mdmhvonpa said…

    Heh, the welts. A couple of things I found out ... first, do not wipe the area with alcohol and then immediately give yourself an injection. Second, benedryl helps along with a good helping of ice. If the injection is on the front of your thigh, use a bowl of icecream to cool the area ... tasty snack AND anti-inflamitory!

     
  • At 6:05 AM, Anonymous Kim said…

    Just some thoughts on your tired state. You did just move a couple of weeks ago, you are working, taking a class, and you just went through a week and a half or so of constant company between Mom and Chris, and Brad's parents. You have been going like a mad woman. That, along with the heat could be taking a lot out of you right now. You might take some time this weekend to recoup.
    Oh, and the injection marks are very attractive, aren't they? LOL! I had them all the time from heparin injections. Just one of the perks to injections...NOT!
    Otherwise, I am glad that you are feeling alright in the other areas that had been troubling you. Thank God for the medication and for the break it has given you! I love ya and am praying for ya!
    Kim

     
  • At 1:39 PM, Blogger Iain Dughlais said…

    Hey Heather,
    I find ICE applyed to the injection area before and after usually helps. But I have skin like leather someone told me, I've also been called tree-trunk legs - which is a gross exaggeration.

    I had really bad headaches after my injections for like a year but I finally have them under control. But when I do get one I trust Ibuprofen because it doesn't make me drowsy and Tylonol has been linked in a recent study to liver disfunction over long term heavy use. And my life can't function without painkillers, unfortunately.

    Good luck with your treatment.

    Warm Regards...
    Doug

     

Post a Comment

<< Home